zbMATH — the first resource for mathematics

Abgeschlossene vollständige l-Untergruppen der Verbandsgruppen. (German) Zbl 0253.06018

06F15 Ordered groups
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
06D05 Structure and representation theory of distributive lattices
Full Text: EuDML
[1] BIRKHOFF G.: Lattice theory. Providence 1967. · Zbl 0153.02501
[2] CONRAD P.: The relationship between the radical of a lattice ordered group and complete distributivity. Pacif. J. Math. 14, 1964, 493-499. · Zbl 0122.03701
[3] ФУКС Л.: Частично упорядочєнныє алгєбраичєскиє систємы. Москва 1965.
[4] JAKUBÍK J.: Distributivity in lattice ordered groups. Czechoslov. Math. J. 22 (97) 1972, 108-125 · Zbl 0244.06014
[5] ЯКУБИКОВА М.: О нєкоторых подгруппаX l-групп. Matem. fuz. časop. 12, 1962, 97-107.
[6] LORENZ K.: Über Strukturverb\?nde der Verbandsgruppen. Acta math. Acad. scient. hung. 13, 1962, 55 - 69. · Zbl 0109.25502
[7] KYTblEB K. M.: ПС-изоморфизмы структурно упорядочєнной группы. Матєм. замєтки 7, 1970, 537-544.
[8] СИКОРСКИЙ Р.: Булєвы алгєбры. Москва 1969.
[9] ŠIK F.: Estructura y realisaciones de grupos reticulados. Mem. Fac. Cie. Univ. Habana, Vol. 1, ser. mat., fasc. 2-3, 1964, 1-29.
[10] ШИМБИРЄВА Є. П.: К тєории частично упорядочєнных групп. Matem. c6. 20, 1947, 145-178.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.